# SDR P5CA2021061400238

- Difficulty date: June 14, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 85,308 hours, 14,560 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW #17 VC FLAP BULLNOSE SKIN CHAFE ON O/B EDGE( RHW #17 VC FLAP BULLNOSE SKIN CHAFE ON O/B EDGE DAMAGE AREA TRIM OFF REPAIRED IAW RI-57-00-14635 REV A. )
